RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 151, Number 2, Pages 195–206 (Mi tmf6039)  

This article is cited in 2 scientific papers (total in 2 papers)

Some algebraic examples of Frobenius manifolds

A. E. Mironov, I. A. Taimanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Using analytic methods of finite-gap integration, we construct quasihomogeneous algebraic solutions of the WDVV associativity equations and the nonsemisimple Frobenius manifolds associated with them.

Keywords: WDVV equation, Frobenius manifold, Darboux–Egorov metric

DOI: https://doi.org/10.4213/tmf6039

Full text: PDF file (420 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 151:2, 604–613

Bibliographic databases:

Received: 13.10.2006

Citation: A. E. Mironov, I. A. Taimanov, “Some algebraic examples of Frobenius manifolds”, TMF, 151:2 (2007), 195–206; Theoret. and Math. Phys., 151:2 (2007), 604–613

Citation in format AMSBIB
\Bibitem{MirTai07}
\by A.~E.~Mironov, I.~A.~Taimanov
\paper Some algebraic examples of Frobenius manifolds
\jour TMF
\yr 2007
\vol 151
\issue 2
\pages 195--206
\mathnet{http://mi.mathnet.ru/tmf6039}
\crossref{https://doi.org/10.4213/tmf6039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338075}
\zmath{https://zbmath.org/?q=an:1171.53055}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...151..604M}
\elib{http://elibrary.ru/item.asp?id=9521581}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 151
\issue 2
\pages 604--613
\crossref{https://doi.org/10.1007/s11232-007-0047-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246615900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34249047064}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6039
  • https://doi.org/10.4213/tmf6039
  • http://mi.mathnet.ru/eng/tmf/v151/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Taimanov, “Singular spectral curves in finite-gap integration”, Russian Math. Surveys, 66:1 (2011), 107–144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. D. A. Berdinskii, I. P. Rybnikov, “On orthogonal curvilinear coordinate systems in constant curvature spaces”, Siberian Math. J., 52:3 (2011), 394–401  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:500
    Full text:204
    References:62
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019